Using a Derma Wand and Retinol A

Why should you not use Retinol A and derma wand together? I just got a "No" as a response to my question but not why.

By Sharon

Ad

Add your voice! Click below to answer. ThriftyFun is powered by your wisdom!

February 19, 20130 found this helpful

I would think that the reason why not would be, Retinol A is pretty harsh on your skin in and of itself. If you add the action of a Dermawand, perhaps it will cause peeling or sloughing of the skin

Reply Was this helpful? Yes

Add your voice! Click below to answer. ThriftyFun is powered by your wisdom!

In This Article
Categories
Health & Beauty AdviceFebruary 17, 2013
Pages
More
📓
Back to School Ideas!
🎂
Birthday Ideas!
🌻
Gardening
Facebook
Pinterest
YouTube
Instagram
Contests!
Newsletters
Ask a Question
Share a Post
Categories
Better LivingBudget & FinanceBusiness and LegalComputersConsumer AdviceCraftsEducationEntertainmentFood and RecipesHealth & BeautyHolidays and PartiesHome and GardenMake Your OwnOrganizingParentingPetsPhotosTravel and RecreationWeddings
Published by ThriftyFun.

Desktop Page | View Mobile

Disclaimer | Privacy Policy | Contact Us

© 1997-2019 by Cumuli, Inc. All Rights Reserved.

Generated 2019/09/14 02:39:23 in 961 msecs. ⛅️️
Loading Something Awesome!